# SDR SWAA2012083107209

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 77,674 hours, 68,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C28060
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT COVER FELL OFF AT ROW 8.  REMOVED AND REPLACED LIGHT ASSY PER MM.
